# SDR FDEA2020051500935

- Difficulty date: April 30, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, APPROX STA 1271, X= 47.50, SEAT TRACK 7" SECTION HAS BLOWN LOBES AND DEEP   GOUGES, MARKED. REPLACED DMAGED SECTION OF SEAT TRACK STA 1271,LBL 47.50. IAW SRM 53-00-52-2R.
